Blank Cover Image
 ↑ タイトル、所在を表示

Kumamoto journal of science. Mathematics

フォーマット:
雑誌
責任表示:
熊本大学理学部
巻次(年次):
Vol. 9, no. 1 (Mar. 1972)-v. 17, no. 2 (Mar. 1987)
出版情報:
Kumamoto : Faculty of Science, Kumamoto University, 1972-1987
ISSN:
03856763  CiNii Articles  Webcat Plus  JAIRO
継続前誌:
Kumamoto journal of science. Ser. A, Mathematics, physics and chemistry = 熊本大學理學部紀要. 第1部 <AA00713054>
継続後誌:
Kumamoto journal of mathematics <AA10695276>
書誌ID:
AA00713112
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

熊本大学理学部

Faculty of Science, Kumamoto University

熊本大学理学部

Faculty of Science, Kumamoto University

熊本大学理学部

Faculty of Science, Kumamoto University

熊本大学理学部

Faculty of Science, Kumamoto University

熊本大学薬学部

Pharmaceutical Faculty, University of Kumamoto

熊本大学理学部

Faculty of Science, Kumamoto University

徳島大学学芸学部

Tokushima University

熊本大学理学部

Faculty of Science, Kumamoto University

東京大学理学部数学教室, 東京大学大学院数理科学研究科

Department of Mathematical Sciences, the University of Tokyo